# SDR C77A20160201001

- Difficulty date: February 3, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N622CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000219
- Aircraft time: 21,853 hours, 12,467 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Part time: 11,048 hours, 6,236 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MAIN CABIN FLOOR LT SEAT TRACK, PN 170-03264-001, BETWEEN FRAMES 19 - 20, AT Y=-273 HAS CORROSION.  X=5645 - 6070 R & R FWD CABIN LT SEAT TRACK IAW SRM 51-41-01 & 51-43-01 ON WO 19665301E4 IAW EO E175-53MR-061 REV 5 WO 2017556.
